Alert archive / Arizona / Wind Advisories in 2007
Wind Advisory 11, NWS Phoenix, AZ
NWS Phoenix, AZ issued this wind advisory at Apr 14, 2007, 4:21 PM MST. It took effect at Apr 15, 2007, 12:00 AM MST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2007, 4:21 PM MST (23:21 UTC)
- In effect from
- Apr 15, 2007, 12:00 AM MST
- Expired
- Apr 15, 2007, 11:00 AM MST
- In force
- 11 hr
- Issued by
- NWS Phoenix, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KPSR 142321 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 421 PM MST SAT APR 14 2007 AZZ020-021-025-026-CAZ030>033-151130- /O.NEW.KPSR.WI.Y.0011.070415T0700Z-070416T1800Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE... QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA... FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON... COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY... CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 421 PM MST SAT APR 14 2007 /421 PM PDT SAT APR 14 2007/ ...WIND ADVISORY IN EFFECT FROM MIDNIGHT MST /MIDNIGHT PDT/ TONIGHT TO 11 AM MST /11 AM PDT/ MONDAY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY FOR A LARGE PART OF SOUTHEAST CALIFORNIA...THE COLORADO RIVER VALLEY...AND PARTS OF SOUTHWEST ARIZONA FROM MIDNIGHT MST /MIDNIGHT PDT/ TONIGHT TO 11 AM MST /11 AM PDT/ MONDAY. THE WIND ADVISORY AREA INCLUDES THE IMPERIAL VALLEY OF CALIFORNIA...THE SALTON SEA...JOSHUA TREE NATIONAL PARK...AND THE COLORADO RIVER BETWEEN PARKER AND YUMA. THIS INCLUDES PARTS OF INTERSTATES 8 AND 10. A STRONG BUT DRY COLD FRONT WILL MOVE THROUGH THE AREA JUST AFTER MIDNIGHT. INCREASING WINDS ARE EXPECTED SATURDAY EVENING...BECOMING STRONGER AND GUSTING FROM THE WEST BETWEEN 30 AND 40 MPH SHORTLY AFTER MIDNIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. $$ HV
4 follow-up statements
000 WWUS75 KPSR 150126 CCA NPWPSR URGENT - WEATHER MESSAGE...CORRECTION WND ADVSRY TIL 11 AM SUNDAY NATIONAL WEATHER SERVICE PHOENIX AZ 421 PM MST SAT APR 14 2007 AZZ020-021-025-026-CAZ030>033-151130- /O.NEW.KPSR.WI.Y.0011.070415T0700Z-070415T1800Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE... QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA... FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON... COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY... CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 421 PM MST SAT APR 14 2007 /421 PM PDT SAT APR 14 2007/ ...WIND ADVISORY IN EFFECT FROM MIDNIGHT MST /MIDNIGHT PDT/ TONIGHT TO 11 AM MST /11 AM PDT/ SUNDAY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY FOR A LARGE PART OF SOUTHEAST CALIFORNIA...THE COLORADO RIVER VALLEY...AND PARTS OF SOUTHWEST ARIZONA FROM MIDNIGHT MST /MIDNIGHT PDT/ TONIGHT TO 11 AM MST /11 AM PDT/ MONDAY. THE WIND ADVISORY AREA INCLUDES THE IMPERIAL VALLEY OF CALIFORNIA...THE SALTON SEA...JOSHUA TREE NATIONAL PARK...AND THE COLORADO RIVER BETWEEN PARKER AND YUMA. THIS INCLUDES PARTS OF INTERSTATES 8 AND 10. A STRONG BUT DRY COLD FRONT WILL MOVE THROUGH THE AREA JUST AFTER MIDNIGHT. INCREASING WINDS ARE EXPECTED SATURDAY EVENING...BECOMING STRONGER AND GUSTING FROM THE WEST BETWEEN 30 AND 40 MPH SHORTLY AFTER MIDNIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. $$ HV
000 WWUS75 KPSR 150131 CCA NPWPSR URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE PHOENIX AZ 629 PM MST SAT APR 14 2007 AZZ020-021-025-026-CAZ030>033-151145- /O.NEW.KPSR.WI.Y.0011.070415T0700Z-070415T1800Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE... QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA... FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON... COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY... CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 629 PM MST SAT APR 14 2007 /629 PM PDT SAT APR 14 2007/ ...WIND ADVISORY IN EFFECT FROM MIDNIGHT MST /MIDNIGHT PDT/ TONIGHT TO 11 AM MST /11 AM PDT/ SUNDAY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY FOR A LARGE PART OF SOUTHEAST CALIFORNIA...THE COLORADO RIVER VALLEY...AND PARTS OF SOUTHWEST ARIZONA FROM MIDNIGHT MST /MIDNIGHT PDT/ TONIGHT TO 11 AM MST /11 AM PDT/ MONDAY. THE WIND ADVISORY AREA INCLUDES THE IMPERIAL VALLEY OF CALIFORNIA...THE SALTON SEA...JOSHUA TREE NATIONAL PARK...AND THE COLORADO RIVER BETWEEN PARKER AND YUMA. THIS INCLUDES PARTS OF INTERSTATES 8 AND 10. A STRONG BUT DRY COLD FRONT WILL MOVE THROUGH THE AREA JUST AFTER MIDNIGHT. INCREASING WINDS ARE EXPECTED SATURDAY EVENING...BECOMING STRONGER AND GUSTING FROM THE WEST BETWEEN 30 AND 40 MPH SHORTLY AFTER MIDNIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. $$ NOTE: CORRECTION TO WIND ADVISORY EXPIRATION TIME...NOW 11 AM SUNDAY
000 WWUS75 KPSR 151015 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 315 AM MST SUN APR 15 2007 AZZ024-152300- /O.NEW.KPSR.WI.Y.0012.070415T2000Z-070416T0200Z/ SOUTHERN GILA/TONTO NF FOOTHILLS- INCLUDING THE CITIES OF...GLOBE...MIAMI...SAN CARLOS...SUPERIOR... ALSO INCLUDING APACHE...BARTLETT...CANYON...HORSESHOE... ROOSEVELT...AND SAGUARO LAKES 315 AM MST SUN APR 15 2007 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MST THIS EVENING. A STRONG LOW PRESSURE SYSTEM AND COLD FRONT WAS MOVING THROUGH SOUTHEAST CALIFORNIA EARLY THIS MORNING. THIS SYSTEM WILL LIKELY INTENSIFY SOMEWHAT AS IT MOVES EASTWARD TOWARD SOUTHERN GILA COUNTY. THUS...WIND SPEEDS OF 30 TO 40 MPH ARE LIKELY THIS AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SOME BLOWING DUST MAY ALSO OCCUR IN THE LOWER ELEVATIONS. $$ AZZ020-021-025-026-CAZ030>033-151800- /O.CON.KPSR.WI.Y.0011.000000T0000Z-070415T1800Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE... QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA... FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON... COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY... CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 315 AM MST SUN APR 15 2007 /315 AM PDT SUN APR 15 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST /11 AM PDT/ THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST /11 AM PDT/ THIS MORNING. A STRONG LOW PRESSURE SYSTEM AND COLD FRONT WAS MOVING THROUGH SOUTHEAST CALIFORNIA EARLY THIS MORNING. THIS SYSTEM WILL LIKELY INTENSIFY SOMEWHAT AS IT MOVES EASTWARD. SUSTAINED WINDS OF 32 MPH WERE REPORTED AT EL CENTRO AIR BASE...WITH GUSTS TO 38 MPH. THE WEST WIND HAS ALREADY CAUSED SOME BLOWING DUST IN THE AREA. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. $$
000 WWUS75 KPSR 151801 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 1101 AM MST SUN APR 15 2007 AZZ020-021-025-026-CAZ030>033-151915- /O.EXP.KPSR.WI.Y.0011.000000T0000Z-070415T1800Z/ LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE... QUARTZSITE...SALOME...SAN LUIS...SOMERTON...YUMA... FORTUNA FOOTHILLS...DATELAND...TACNA...WELLTON... COTTONWOOD VISITOR CENTER...LOST HORSE-KEYS VIEW JTNP...BLYTHE... CHIRIACO SUMMIT...DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY... CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA 1101 AM MST SUN APR 15 2007 /1101 AM PDT SUN APR 15 2007/ ...WIND ADVISORY WILL EXPIRE AT 11 AM MST /11 AM PDT/ THIS MORNING... THE WIND ADVISORY ISSUED EARLIER FOR PARTS OF SOUTHEAST CALIFORNIA AND THE COLORADO RIVER VALLEY WILL EXPIRE AT 11 AM. THE STRONGEST WINDS OVERNIGHT AND THIS MORNING HAVE BEEN CONFINED MAINLY TO THE IMPERIAL VALLEY WHERE GUSTS TO 45 MPH WERE REPORTED AROUND SUNRISE AT THE IMPERIAL AIRPORT. HOWEVER...A LOW PRESSURE SYSTEM MOVING THROUGH THE REGION TODAY WILL CONTINUE TO PRODUCE GUSTY WEST TO NORTHWEST WINDS IN THE 20 TO 30 MPH RANGE TODAY...DIMINISHING AFTER DARK. $$ AZZ024-160200- /O.CON.KPSR.WI.Y.0012.070415T2000Z-070416T0200Z/ SOUTHERN GILA/TONTO NF FOOTHILLS- INCLUDING THE CITIES OF...GLOBE...MIAMI...SAN CARLOS...SUPERIOR... ALSO INCLUDING APACHE...BARTLETT...CANYON...HORSESHOE... ROOSEVELT...AND SAGUARO LAKES 1101 AM MST SUN APR 15 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. A STRONG LOW PRESSURE SYSTEM AND COLD FRONT WAS MOVING THROUGH SOUTHEAST CALIFORNIA EARLY THIS MORNING. THIS SYSTEM WILL LIKELY INTENSIFY SOMEWHAT AS IT MOVES EASTWARD TOWARD SOUTHERN GILA COUNTY. THUS...WIND SPEEDS OF 30 TO 40 MPH ARE LIKELY THIS AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN 30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND 58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SOME BLOWING DUST MAY ALSO OCCUR IN THE LOWER ELEVATIONS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 14, 2:55 PM MST, 1 hour 26 minutes earlier.
Area forecast discussion, Apr 14, 2:55 PM MST, 1 hour 26 minutes before
AZZ020>028-CAZ030>033-150600- AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 255 PM MST SAT APR 14 2007 SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA FORECAST DISCUSSION .SYNOPSIS... A QUICK MOVING HIGH PRESSURE SYSTEM WILL CROSS THE REGION TODAY... LEADING TO CONSIDERABLY WARMER TEMPERATURES TODAY AND SUNNY CONDITIONS. A LOW PRESSURE SYSTEM WILL BEGIN MOVING INTO SOUTHERN CALIFORNIA LATE TONIGHT...THEN SLOWLY CROSS ARIZONA THROUGH MONDAY. THE MAIN IMPACTS OF THE SYSTEM WILL BE WINDY AND COOLER WEATHER SUNDAY INTO MONDAY...WITH AREAS OF BLOWING DUST POSSIBLE SUNDAY ACROSS THE LOWER DESERTS. THERE WILL ALSO BE A SLIGHT CHANCE OF SHOWERS...MAINLY SUNDAY NIGHT AND MONDAY MORNING. THIS SYSTEM WILL BE FOLLOWED BY HIGHER PRESSURE FOR SUNNY AND WARMER WEATHER TUESDAY THROUGH MIDWEEK ALONG WITH BREEZY CONDITIONS AT TIMES. && .SHORT TERM... TONIGHT THROUGH TUESDAY... WATER VAPOR SATELLITE IMAGERY SHOWS NEXT STORM SYSTEM IS MOVING ON TO THE CALIFORNIA SHORE AT THIS TIME. VISIBLE AND INFRARED IMAGERY SHOW BAND OF HIGH CLOUDS ASSOCIATED WITH PARENT LOW ALREADY MOVING OVER MUCH OF THE CWA. SURFACE OBSERVATIONS SHOW PLENTY OF LOW LEVEL MOISTURE CURRENTLY WITH THE SYSTEM ON THE WEST SIDE OF THE COASTAL MOUNTAINS. BUT A VERY DRY AIRMASS REMAINS IN PLACE OVER THE MOUNTAINS AND DESERTS...WITH WIDESPREAD DEW POINTS IN THE TEENS. MODELS CONTINUE TO SLOW DOWN THE PROGRESSION OF THE SYSTEM FOR SUNDAY AND MONDAY. THIS WAS ANTICIPATED YESTERDAY...AND I/M GLAD TO SEE IT/S PANNING OUT. THE FORECAST MAY PLAY OUT A LITTLE SLOWER THAN THE MODELS ARE STILL INDICATING...BUT AT LEAST THEY HAVE A BETTER HANDLE ON IT TODAY AS COMPARED TO YESTERDAY. STILL THINKING THAT THE SYSTEMS FORWARD PROGRESSION WILL BE DICTATED BY THE DEVELOPMENT OF THE LARGE H5 LOW OVER THE NORTHEAST CONUS. H5 LOW EVOLVES...CUTS OFF...AND MOVES OVER SOUTHERN CALIFORNIA BY SUNDAY AFTERNOON. ONLY HAVE PRECIP CHANCES ACROSS SOUTHERN CALIFORNIA FOR SUNDAY AFTERNOON RIGHT NOW. AIRMASS AHEAD OF THE LOW WILL REQUIRE SOME TIME TO SATURATE. ALSO THINKING THAT WE/LL HAVE BETTER CHANCES NEAR THE CENTER OF THE LOW...WHERE INSTABILITY WILL BE MAXIMIZED AND SOME MOISTURE WILL BE AVAILABLE. LOW CONTINUES TO JAUNT FORWARD THROUGH SUNDAY NIGHT. AS IT DOES...I EXPECT SHOWERS TO BEGIN BLOSSOMING OVER THE CENTRAL/EASTERN PORTIONS OF THE CWA. MAY SEE A DECREASE IN SHOWERS DURING THE MID TO LATE MORNING HOURS MONDAY...WITH ANOTHER INCREASE IN ACTIVITY MONDAY AFTERNOON AS THERMALLY DRIVEN INSTABILITY COMBINES WITH THE SYNOPTIC FORCING TO CREATE SHOWERS WITH EMBEDDED THUNDERSTORMS. PRECIP SHOULD BE ENDING ACROSS THE WESTERN CWA /SRN CA/ AS MONDAY WEARS ON. PRECIP CHANCES LINGER OVER THE HIGHER TERRAIN OF THE EASTERN CWA MONDAY NIGHT/TUESDAY MORNING. LATER SHIFTS WILL LIKELY HAVE TO REVISE THESE POPS AS THEY ARE COMPLETELY DEPENDANT ON THE SYSTEM/S FORWARD SPEED. SNOW LEVELS LOOK LIKE THEY WILL REMAIN IN THE 5500 FOOT RANGE...WHICH WOULD EFFECT A RATHER SMALL PORTION OF OUR AREA. OTHER WEATHER CONCERNS...WINDS NOT LOOKING AS IMPRESSIVE SUNDAY. WE/LL STILL SEE WIDESPREAD BREEZY TO WINDY CONDITIONS...BUT NOT EXPECTING A REPEAT PERFORMANCE OF LAST WEEK/S WINDY SYSTEM. STILL HAVE A MENTION OF AREAS OF BLOWING DUST IN THE GRIDS /SE CA AND SW AZ HAVEN/T SEEN ANY DECENT PRECIP IN QUITE A WHILE/...BUT DIDN/T ATTACH A VISIBILITY QUALIFIER. MAXIMUM TEMPERATURES SUNDAY WILL BE APPROACHING A FULL 20 DEGREES COOLER ACROSS SE CA AS COMPARED TO TODAY. MAXIMUM TEMPERATURES ACROSS CENTRAL AND SOUTH-CENTRAL ARIZONA WILL BE A BIT MORE TRICKY SUNDAY AS THEY WILL BE PREDICATED ON THE LOW/S MOVEMENT. WITH THE SLOWER EVOLUTION EXPECTED...RAISED MAX TEMPS A FEW ACROSS EASTERN CWA. FOR MONDAY...JUST THE OPPOSITE. COOLER MAX TEMPS EXPECTED OVER THE EAST DUE TO CLOUDS/SHOWERS...WITH WARMING ALREADY STARTING OVER SE CA. WARMER MAX TEMPS YET CWA-WIDE TUESDAY AS RIDGE MOVES IN. MIN TEMPS SLIGHTLY WARMER SUNDAY DUE TO HIGH CLOUDS...COOLER MONDAY WITH PRECIP. FOR TUESDAY...WILL BE TOUGH AS CLOUDS WILL BE LINGERING OVER THE EAST AND DRIER AIR WILL BE MOVING INTO THE WEST...SO PLAYED IT CONSERVATIVE FOR NOW. && .LONG TERM... TUESDAY NIGHT THROUGH SATURDAY... DRIER ZONAL FLOW LATE TUESDAY NIGHT OVER THE DESERT SOUTHWEST... AHEAD OF THE NEXT UPPER LEVEL TROF OVER THE PAC NW. THIS TROF ENERGY DROPS SOUTH THROUGH THE GREAT BASIN...AND SWINGS THROUGH NORTHERN ARIZONA WEDNESDAY INTO THURSDAY. OF NOTE IS AN AMPLIFIED RIDGE OVER THE CENTRAL CONUS THAT FORMS A BLOCK...BOTH GFS/EURO SHOW 564DM HEIGHTS WELL NORTH INTO THE ONTARIO CANADIAN PROVENCE. THIS PATTERN SERVES TO BROADEN THE SHORT WAVE TROF OVER THE WESTERN CONUS...AND ALLOWS MORE ENERGY TO PUSH SOUTH AND WEST WITH TIME. CURRENTLY... MODELS INDICATE LITTLE MOISTURE ASSOCIATED WITH THIS TROF. SO... ELECTED TO KEEP THE FORECAST DRY THROUGH THE EXTENDED...AND JUST INTRODUCE BREEZY CONDITIONS CWA-WIDE WEDNESDAY...AND POSSIBLY AGAIN FRIDAY ALONG WITH SOME INCREASED MOISTURE AND CLOUDINESS...TRENDING DOWN MAX TEMPS A FEW DEGREES INTO THE UPPER 80S THROUGHOUT THE EXTENDED. && .AVIATION... VFR CONDS WILL BE THE RULE AT ALL TAF SITES TONIGHT AND INTO SUNDAY. NEXT TROUGH SYSTEM CURRENTLY TAKING SHAPE ALONG THE CENTRAL/SRN CA COAST WILL GIVE AN INCREASE IN WINDS AT ALL TAF SITES NEXT 24 HRS. MSTR WILL BE LACKING WITH THIS SYSTEM...AT LEAST INITIALLY...SO NO CIGS BLO 6K ANTICIPATED THRU 00Z MONDAY. PERHAPS SOME ISOLD AREAS OF BLOWING DUST/SAND COULD BRING VSBYS LCLY 3-5SM AT WRN TAF SITES AFTER 20Z OR SO. SEE TAFS PHXTAFPHX...PHXTAFIWA...PHXTAFYUM...LAXTAFBLH AND LAXTAFIPL FOR MORE DETAILED INFORMATION. AVIATION DISCUSSION IS NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... TROUGH SYSTEM DEVELOPING ALONG THE CENTRAL/SRN CA COAST WILL FOR SURE BRING AN INCREASE IN SURFACE WINDS...CLOSE TO CRITICAL FIRE WX THRESHOLDS DURING THE DAY SUNDAY. HOWEVER...HUMIDITIES ARE ALSO EXPECTED TO RISE DURING THE DAY AS THE SYSTEM NEARS...ESPECIALLY OVER SE CA FIRE WEATHER ZONES. FURTHER TO THE E...IT COULD GET DICEY OVER SCNTRL AZ...WITH SUFFICIENTLY LOW HUMIDITIES...BUT MARGINAL WINDS. AT PRESENT TIME...CONFIDENCE IS NOT HIGH ENOUGH TO SWITCH CURRENTLY WATCH TO A RED FLAG WARNING FOR SCNTRL FIRE WX ZONE 132... SO WILL LEAVE AS WATCH FOR NOW AND LET MID SHIFT RE-EVALUATE THE SITUATION WITH LATEST MODEL GUIDANCE IN HAND. MEANWHILE...YET ANOTHER LOW PRESSURE SYSTEM WILL APPROACH THE DESERT SW BY THE MIDDLE OF NEXT WEEK...POSSIBLY RESULTING IN ANOTHER BOUT OF STRONG WINDS...LOW HUMIDITIES AND RESULTANT FIRE WEATHER CONCERNS. MORE ON THIS IN LATER DISCUSSIONS. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX INIGUEZ/MEYERS/ESTLE
Hazardous weather outlook, Apr 14, 2:23 PM MST, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 223 PM MST SAT APR 14 2007 AZZ021>023-026>028-152130- WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY- GREATER PHOENIX AREA-SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 223 PM MST SAT APR 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO WEATHER HAZARDS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE FAR SOUTHWEST UNITED STATES ON SUNDAY. THIS WILL CAUSE WIDESPREAD BREEZY...WITH LOCALLY WINDY...CONDITIONS TO DEVELOP SUNDAY AFTERNOON. RELATIVE HUMIDITY VALUES WILL ALSO REMAIN LOW...AT OR BELOW 15 PERCENT. THEREFORE...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR SOUTHWEST AND SOUTH-CENTRAL ARIZONA FOR SUNDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ020-025-CAZ030>033-152130- LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 223 PM MST SAT APR 14 2007 /223 PM PDT SAT APR 14 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AZZ024-152130- SOUTHERN GILA/TONTO NF FOOTHILLS- 223 PM MST SAT APR 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. INIGUEZ
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 5:02 AM MST | Fire Weather Watch | PSR | La Paz, Maricopa, Pinal, Yuma | 24 hr |
Nearby
Wind Advisories in Arizona, 2007Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.